# SDR VNAA2015080500009

- Difficulty date: August 5, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 28,053 hours, 28,039 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 9799982
- Part serial: 4721
- Condition: Failed
- Location: Bleed Air System
- Part time: 28,155 hours, 28,294 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT PACK DID NOT PRESSURIZE AND LT PRESSURE REGULATING SHUTOFF VALVE DID NOT WORK AFTER TAKEOFF.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED, R & R TENTH STAGE SHUTOFF VALVE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
